Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some remarks on real-valued measurable cardinals


Author: Andrzej Szymański
Journal: Proc. Amer. Math. Soc. 104 (1988), 596-602
MSC: Primary 03E55; Secondary 04A20
DOI: https://doi.org/10.1090/S0002-9939-1988-0962835-0
MathSciNet review: 962835
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the set $ {[\omega ]^\omega }$ and the cofinality of the set $ ^\kappa \leftthreetimes $ assuming that some cardinals are endowed in total measures.


References [Enhancements On Off] (What's this?)

  • [vD] E. van Douwen, The integers and topology, Handbook of Set-Theoretic Topology (K. Kunen and J. Vaughan, eds.), North-Holland, Amsterdam, 1984, pp. 111-168. MR 776622 (87f:54008)
  • [H] S. Hechler, Short complete nested sequences in $ \beta N - N$ and small maximal almost disjoint families, General Topology Appl. 2 (1972), 139-149. MR 0307913 (46:7028)
  • [J] T. Jech, Set theory, Academic Press, New York, 1978. MR 506523 (80a:03062)
  • [JP] T. Jech and K. Prikry, Cofinality of the partial ordering of functions from $ {\omega _1}$ into $ \omega $ under eventual domination, Math. Proc. Cambridge Philos. Soc. 95 (1984), 25-33. MR 727077 (85b:03084)
  • [KM] A. Kanamori and M. Magidor, The evolution of large cardinal axioms in set theory, Lecture Notes in Math., vol. 699, Springer-Verlag, Berlin and New York, pp. 99-275. MR 520190 (80b:03083)
  • [K] K. Kunen, Inaccessibility properties of cardinals, doctoral dissertation, Stanford, 1968.
  • [P] K. Prikry, Ideals and powers of cardinals, Bull. Amer. Math. Soc. 81 (1975), 907-909. MR 0373900 (51:10100)
  • [S] W. Sierpiński, Cardinal and ordinal numbers, Monogr. Mat., PWN, Warszawa, 1957.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E55, 04A20

Retrieve articles in all journals with MSC: 03E55, 04A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0962835-0
Keywords: Probability measure, cofinality, tower
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society